# SDR SIMA201911143002

- Difficulty date: November 13, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 48,204 hours, 40,267 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1301
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15000'  WE HEARD AND FELT A THUD FOWLLED BY A ELEC/OZONE BURNING SMELL FOR 30 SEC IN THE COCKPIT AND GALLY  THE SAME SMELL OCCURED FOR 10 SEC IN FLIGHT COMMING BACK TO CHICAGO AND THEN ON THE GROUND FOR 5 SEC TAXING IN,  BOTH ENGINE ON  NO SMOKE OR HAZE OBSERVED.  NO UNUSALL ENGINE OR INSTRUMENTS INDICATION OBSERVED ON THE EICAS, PFD, ALL THE MFD PAGES NORMAL.  SPEED 270 KTS CLIMBING, IMC, ICE PROTECTION GOING ON AND OFF AS NORMAL  PACK 1+2 WERE ON, ENG BLEEDS ON, APU BLEED CLOSED/  PASSENGER HEARD THUD ON RIGHT SIDE OF AIRCRAFT BY LANDING GEAR.  FLIGHT ATTENDANT REPORTS ELECTRICAL/OZONE SMELL WAS IN THE GALLEY FORWARD TO THE COCKPIT DOOR.  PASSENGER SAID IT SOUNDED LIKE THE LANDING GEAR WAS RETRACTING OE EXTENDING 15 MIN AFTER DEPATRURE WHEN THE THUD-C/A-INSPECTED AND RETORQUED CAPT WINDSHEILD CONTROLER IAW EMB 145 AMM 30-42-01 NO ODOR NOTED. INSPECTED COCKPIT WINDSHEILDS HEATING SENSORS FOR SMOKE OR ELECTRICAL BURNING SMELL PER EMB 145 FIM 21-20-00-810-801-A NONE NOTED. C/W INSPECTION  FOR SMOKE OR ELECTRICAL BURNING SMELL AT THE DISPLAY UNITS PER EMB 145 FIM 21-20-00-810-801-A. PERFORMED ETN-EM-72-034 AND T/S IAW  EMB 145 FIM 21-20-00-810-801-A. REF 607--ORD-02771 AND REF NRWC 607-ORD-02772 FOR ALL WORK ACCOMPLISHED NO ODOR OR SMOKE NOTED. RE ATTACHED AFT END OF #2 RERICULATION FAN EXHAUST MUFFLER IAW EMB 145AMM 21-24-02. REMOVED AND REPLACED #2 RECIRCULATION FAN IAW EMB145 AMM 21-24-01.  PERFORMED GVI OF RH PACK AREA, NO BLOW OR DAMAGED DUCT
